- Acetylcysteine. Contained in a medicinal product Acetylcysteine ACC Hot 200mg / 3g acetylcysteine is an active substance exhibiting mucolytic activity. The medicine in the form of granules for beverage indicated in the case of the retained bronchial secretions.
Acetylcysteine ACC Hot Ingredients:
One sachet (3g granules) contains: active substance: 200 mg acetylcysteine and auxiliary ingredients: sucrose, ascorbic acid, sodium saccharin, lemon fragrance (Permaseal No. 10964-51), fragrance honey (Permaseal No. 73425-31).
Acetylcysteine ACC Hot Action:
Acetylcysteine is a substance that thins the mucus, reducing its viscosity and making it easier to expectorate it. When associated with cold bronchitis drug ACC Hot 200mg / 3G will bring the expected relief.
Acetylcysteine ACC Hot Application:
This medicinal product ACC Hot 200mg / 3g indicated for use as an adjuvant expectoration.
Acetylcysteine ACC Hot Additional information:
Keep out of reach of children, at room temperature. It contains sucrose.
Do not use in case of hypersensitivity to any component of the drug. Do not use in case of an active gastric ulcer or duodenal ulcer, acute status asthmaticus, reduced capacity sputum secretions, as well as fructose intolerance. Do not use in pregnant women, nursing mothers, children under 6 years of age.
The use of the drug may cause some side effects: Uncommon: headache, fever, allergic reactions (itching, hives, rash, bronchospasm, angioedema, rapid heart beat and low blood pressure); Tinnitus; inflammation of the mucous membrane of the mouth, abdominal pain, diarrhea, vomiting, heartburn and nausea; rare: dyspnea, bronchospasm (particularly in patients with bronchial asthma); Very rare: anaphylaxis, up to shock; Bleeding (partly due to an allergic reaction), anemia, hemorrhage and hematoma pericardium.
Use as directed on the package leaflet or as directed by your doctor. Take after a meal. A glass of hot water sprinkle the contents of the sachet, mix thoroughly, drink, where the drink is still warm. During treatment should drink at least 1.5 liters of fluid a day. It should not be taken at bedtime. Adults, adolescents over 14 years of age: One sachet 2-3 times daily; children 6-14 years: one sachet 2 times a day. Without consulting a doctor formulation can take up to 4-5 days.